# SDR HNAA2024103001041

- Difficulty date: September 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,667 hours, 38,021 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E058328 RH HORIZONTAL STAB SPHERICAL BEARING HOUSING PITTED.  RPAIRED IAW SRM 55-30-02
